# SDR CIEA200500009

- Difficulty date: July 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- Aircraft time: 10,819 hours, 11,706 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Activation
- Location: Rt Engine
- Part time: 10,819 hours, 11,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE AFTER CLIMBING THROUGH ABOUT 18,000 FEET, THE PILOT NOTICED A RED WARNING FLASHED BUT WENT BACK OFF BEFORE CAUSE WAS DETERMINED.  A SHORT TIME LATER THE RIGHT ENGINE FIRE WARNING LIGHT CAME ON AND STAYED ON.  THE PILOT COMPLIED WITH THE FIRE WARNING CHECKLIST AND DECIDED TO RETURN TO THE AIRPORT.  THERE WAS NO EVIDENCE OF AN ACTUAL ENGINE FIRE.  ALL ENGINE INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO THE AIRPORT WITHOUT INCIDENT AND LANDED.  THE AIRCRAFT WAS BROUGHT INTO THE HANGAR FOR TROUBLESHOOTING AND REPAIR.  IT WAS VERIFIED THAT THERE WAS NO FIRE IN THE ENGINE AREA.  THE RIGHT ENGINE TOP DETECTOR WAS DETERMINED TO BE BAD.  BY JUST TAPPING ON IT, IT WOULD GO BACK OFF.
